Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Rash on stomach that's getting worse, using ehat pack for stomach cramps. Is that the reason ?

Hiya, I ve noticed a rash on my stomach the past few months and its been getting worse. I hadn t given it too much thought until recently and have just realised it may be from the heat pack I ve been using for stomach cramps . I looked it up online and saw that erythema ab Inge is caused by the same thing and the pictures look like my rash. I m terrified that this is permanent damage. As well as removing the heat source can something else be done to make my skin go back to normal? Thank you
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

You seem to have erythema ab igne.

It occurs after long contact with warm pad.

There is an abnormal changes in skin due to heat.

There is reticulated hypermelanosis after erythema following chronic exposure to heat.

There is no perfect treatment.

Avoid further contact with heat pack.

Photothermolysis using different lasers may improve the appearance.

Some time it may disappear gradually without treatment.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor